# SDR FDEA202401250125

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 63,645 hours, 30,569 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON LH ELEVATOR UPR   SKIN AT ER2 PLUS 3", T/E-39" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600 SRM 55-21-12-201 CONFIG-2,PARA.5.J,PAGE 266~267,FIG.212, SHEET 2,THIS REPAIR IS   CLASSIFIED AS A MAJOR CATEGORY B REPAIR.  "MAJOR REPAIR"
